# SDR HEEA083544

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,719 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30176003B
- Part serial: CPPS62276
- Condition: Overheated
- Part time: 14,685 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ENGINE TEMP WENT ABOVE 1006 DEGREES FOR 15 SEC. AFTER COMPRESSOR STALLED. IN SHOP REPAIR.
